# SDR 97ZZZX5113

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retainer Seal
- Part number: 30756432
- Condition: Misidentified
- Location: Hp Comp Nr 5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF SB 72-3596 R5 (REPLACEMENT OF MAIN SHAFT CARBON SEALS AND ASSOCIATED COMPONENTS), MECHANIC FOUND THE NR 5 SEAL RUNNER RETAINER PN 3075635-2 WAS IDENTIFIED AS PN 3075643-2.  THIS PART NUMBER IS FOR THE NR 4 SEAL RUNNER RETAINER.  INSPECTION STAMP ADJACENT TO PART NUMBER IS 16/868.  THIS SERVICE BULLETIN IS VERY COMPLEX AND IS HARD TO ID PARTS WITHOUT CURRENT PART NUMBER.  SUBMITTER STATED ALLIED SIGNAL MUST DO A BETTER JOB WITH SUPERVISION AND TRAINING OF THEIR INSPECTION PERSONNEL.  PART HAS BEEN RETURNED TO ALLIED SIGNAL, PHX.
